# SDR DALA2015102806542

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 70,158 hours, 53,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Scoop
- Condition: Cracked
- Location: E&E Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVOINIC EXHAUST VENT SCOOP HAD THREE CRACKS.  REMOVED SCOOP FOR WELD REPAIR IAW ER/A 464964-14MA.   INSTALLED REPAIRED SCOOP.
